# SDR 96ZZZX1474

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7338Y
- Make and model: Piper PA-30
- Aircraft serial: 30387
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 2106100
- Condition: Failed
- Location: Mlg Motor
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION AND OPERATIONAL CHECK OF THE LANDING GEAR RETRACTION AND EXTENSION SYSTEMS AFTER A GEAR COLLAPSE ON LANDING, THE GEAR MOTOR SOLENOID FAILED TO 'CLOSE' SEVERAL TIMES (PREVENTING OPERATION OF THE GEAR ELECTRICALLY).
